JournalsprimsVol. 21, No. 4pp. 677–698

A System of Quasi Variational Inequalities and Its Application to Reaction Diffusion Equations

  • Koichiro Naito

    Tokyo Institute of Technology, Japan
A System of Quasi Variational Inequalities and Its Application to Reaction Diffusion Equations cover
Download PDF

Cite this article

Koichiro Naito, A System of Quasi Variational Inequalities and Its Application to Reaction Diffusion Equations. Publ. Res. Inst. Math. Sci. 21 (1985), no. 4, pp. 677–698

DOI 10.2977/PRIMS/1195178924